# SDR CALA2014020700163

- Difficulty date: February 5, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 47,713 hours, 17,291 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 285A16005
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GEAR UP RED NOSE GEAR THEN GEAR HANDLE TO OFF GOT  RED GEAR & GREEN NOSE GEAR LIGHTS.  WHEN GEAR HANDLE DOWN 3 GREEN & 0 RED IAW TO FIM 32-61-00 SENSOR CHECKED GOOD. R & R PSEU, OPERATIONS CHECKED GOOD IAW TO AMM 32-09-10.  PERFORMED NOSE GEAR SWING,  OPERATIONS TESTED ALL INDICATIONS NORMAL IAW TO AMM 32-33-00.  AIRCRAFT OKAY FOR SERVICE.  ROTABLE PARTS CHANGE WAS INDICATED TT 1527017, SN OFF 00257 SWITCH, PROXIMI  OFF 29-3260-9-0002 0257 & ON 29-3260-9-0002 2574.
